# SDR ABXA070334

- Difficulty date: September 18, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,551 hours, 64,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT LINE 44 STA 218 TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK STA 160 - 230, LEFT BUTT LINE 44 IAW DC9 SRM 51-30-1.
